Nonself KKM Maps and Corresponding Theorems in Hadamard Manifolds

Parin Chaipunya, Poom Kumam


In this paper, we consider the KKM maps defined for a nonself map and the correlated intersection theorems in Hadamard manifolds. We also study some applications of the intersection results. Our outputs improved the results of Raj and Somasundaram [17, V. Sankar Raj and S. Somasundaram, KKM-type theorems for best proximity points, Appl. Math. Lett., 25(3): 496–499, 2012.].


KKM Maps; Hadamard manifolds; generalized equilibrium problems; best proximity points

Subject classification

53C22; 53C25; 47H04

Full Text:



M. Bianchi and S. Schaible, Generalized monotone bifunctions and equilibrium problems, J. Optimization Theory Appl. 90, no. 1 (1996), 31-43.

G. Bigi, A. Capata and G. Kassay, Existence results for strong vector equilibrium problems and their applications, Optimization 61, no. 4-6 (2012), 567-583.

E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, The Mathematics Student 63, no. 1-4 (1994), 123-145.

F. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, Mathematische Annalen 177, no. 4 (1968), 283-301.

M. Castellani and M. Giuli, On equivalent equilibrium problems, J. Optim. Theory Appl. 147, no. 1 (2010), 157-168.

V. Colao, G. López, G. Marino and V. Martín-Márquez, Equilibrium problems in Hadamard manifolds, J. Math. Anal. Appl. 388, no. 1 (2012), 61-77.

K. Fan, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1961), 305-310.

K. Fan, A minimax inequality and applications, Inequalities, III (Proceedings of the Third Symposium, University of California, Los Angeles, CA, 1969; dedicated to the memory of Theodore S. Motzkin), pages 103-113, 1972.

A. N. Iusem and W. Sosa, New existence results for equilibrium problems, Nonlinear Anal. Theory Methods Appl. 52, no. 2 (2003), 621-635.

L.-J. Lin and H. I. Chen, Coincidence theorems for families of multimaps and their applications to equilibrium problems, Abstr. Appl. Anal. 2003, no. 5 (2003), 295-309.

S. Németh, Variational inequalities on Hadamard manifolds, Nonlinear Anal. Theory Methods Appl. 52, no. 5 (2003), 1491-1498.

C. P. Niculescu and I. Roventa, Fan's inequality in geodesic spaces, Applied Mathematics Letters 22, no. 10 (2009), 1529-1533.

W. Oettli, A remark on vector-valued equilibria and generalized monotonicity, Acta Math. Vietnam. 22, no. 1 (1997), 213-221.

A. Papadopoulos, Metric Spaces, Convexity and Nonpositive Curvature, IRMA lectures in mathematics and theoretical physics, European Mathematical Society, 2005.

S. Park, Some coincidence theorems on acyclic multifunctions and applications to kkm theory, Fixed Point Theory and Applications (1992), pp. 248-277.

S. Park, Ninety years of the brouwer fixed point theorem, Vietnam J. Math. 27 (1997), 187-222.

V. Sankar Raj and S. Somasundaram, KKM-type theorems for best proximity points, Appl. Math. Lett. 25, no. 3 (2012), 496-499.

K.-T. Sturm, Probability measures on metric spaces of nonpositive curvature, In: Heat kernels and analysis on manifolds, graphs, and metric spaces. Lecture notes from a quarter program on heat kernels, random walks, and analysis on manifolds and graphs, April 16-July 13, 2002, Paris, France, pp. 357-390. Providence, RI: American Mathematical Society (AMS), 2003.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147